# SDR 08FDEA01833

- Difficulty date: May 13, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB10712
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR DOUBLER AT FIXED L/E STA XIS 150 REMOVE REPAIR AND ACCOMPLISH A NEW IAW SRM 57-10-00 FIG 40 BECAUSE REPAIR DETECTED WAS FOUND WITH A SIGNIFICANT LOSS OF MATERIAL DUE TO A LIP CONTACT.
